# SDR A6WA200340028

- Difficulty date: January 29, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Oxygen Service
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR LOUD WHISTLE AND STALL FAIL MESSAGE.  INSPECTED AND FOUND OXYGEN SERVICE DOOR OPEN.  SECURED DOOR.  NO DAMAGE NOTED.  OK FOR SERVICE.  (M)
